# SDR AALA20040397

- Difficulty date: March 29, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD EMERGENCY LIGHT ON AFT STAIRWELL SIDEWALL PANEL INOPERATIVE.  RECONNECTED WIRES TO FORWARD EMERGENCY LIGHT ON AFT STAIRWELL SIDEWALL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
